Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 7 found articles
 
 
  Asymptotic stresses around a crack tip at the interface between planar or cylindrical bodies
 
 
Title: Asymptotic stresses around a crack tip at the interface between planar or cylindrical bodies
Author: Pagano, N.J.
Kaw, A.K.
Appeared in: International journal of fracture
Paging: Volume 87 (1997) nr. 3 pages 307
Year: 1997
Contents:
Publisher: Kluwer Academic Publishers, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 7 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands